How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 11416
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I have started taking L arginine as a suplement but Its

This answer was rated:

Hello,I have started taking L arginine as a suplement but Its causing me diahorreas as It is a common side effect. Will my body get used to It or the digestive problems are likely to continue?

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Yes most likely you will be used to of it and the diarrhea will settle as well

My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. I will be glad to help you always.

Regards

My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. I will be glad to help you always.

Regards

DR. EHTISHAM and 4 other Medical Specialists are ready to help you